Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
Prophecy105

The BP burns the absolute beejesus out of my skin

Recommended Posts

Hi everyone!

I've only used the Regimen for two days. I know, I have to give it time, but it literally burns my face like fire.

I have a pretty high pain tolerance, but it's awful. The AHA is FAB - it stings a bit but then it goes away. However, the BP burns my skin so badly that I sit around fanning my face for hours. Three or four hours later, after initial application, it's still burning just as bad.

And the worst part - all this burning and now my face will not stop peeling. It's like I burnt my face OFF. :|

Is this normal?...

Share this post


Link to post
Share on other sites

You may be using way too much bp for initial use or you may have an allergy to it.

For me the moisterizer burned worse than bp but I now use neutrogena and it doesnt burn.

If it burns for HOURS though, I suspect you are at least sensitiveif not allergic to bp. Ask your doctor, if you can.

Share this post


Link to post
Share on other sites

You shouldn't be using AHA this soon into the regimen. Dan recommends you wait until you've been on the regimen for a solid 6 weeks. I think once you're up to the full amount of BP without any reaction to it, it would be safe and beneficial to add in AHA.

Make sure you are starting out very slowly as well, and only using a small amount of BP. Obviously you should also be moisturizing afterwards too.

Share this post


Link to post
Share on other sites

Stop the AHA and let your skin get used to the bp first. I'm on week five and have been using 2 full pumps for about 10 days. At first my skin was like yours, on fire and peeling like crazy... Your skin will adapt give it time, and perhaps use less bp to start then build it up as your skin adjusts. I imagine cutting the aha out will improve your experience at this stage. I also highly recommend dans products. The cleanser is gentle, the bp is easy to spread, and the moisturizer is kick ass... It really calms the skin and takes care of the flakiness.

5 weeks in and the skin I use 2 pumps of bp on is now the same tone/color as the skin I don't use it on (don't use it on my forehead, never ever got a zit there, only get them on my chin and to either side of my nose)

Share this post


Link to post
Share on other sites

as we know irritation causes acne.. but the burning, stinging bp causes are sensations that causes irritation though.. i really have bad burning sensation even while using small amount of bp...

Share this post


Link to post
Share on other sites

Lessen the amount of BP. I made the same mistake and it burned me and felt like my face was on fire every time I put it on. Now I'm on 4 weeks and use a whole finger of BP and only feel a tingling sensation.

DO NOT USE THE AHA! You are supposed to wait a month or so of being on the Regimen before using that. I haven't even looked in to ordering it and I'm weeks ahead of you...

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×